MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Renal Failure (2041)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1064 - veritas, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 25mm amplatzer amulet 2 was chosen for implant with a 14f amulet steerable delivery sheath.A figure 8-stitch was used to close access site.Post-procedurally but prior to discharge, the patient developed anemia and a hematoma at access site.The patient's hemoglobin dropped by 5 points and became hypotensive.The patient was transfused 2 units of packed red blood cells.Patient also developed significant acute kidney injury and was put on intravenous diuresis.Patient transitioned over to lasix and their conditions improved.Patient was admitted to rehab for further therapy.
 
Additional Manufacturer Narrative
An event of anemia and a hematoma at access site, hypotension and significant acute kidney injury was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported patient effects could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.The reported unexpected medical intervention was results of case-specific circumstance.The patient was transfused two units of packed red blood cells.The patient was put on intravenous diuresis.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22609482
Report Number2135147-2025-04103
Device Sequence Number13195971
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)280131(10)10731404
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10731404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight151 KG
Patient EthnicityNon Hispanic
Patient RaceWhite